Free Shipping + Returns on every single order!

    Generic Allegra | Allergy Relief | Fexofenadine HCl 60 mg | 100 Count
    Generic Allegra | Allergy Relief | Fexofenadine HCl 60 mg | 100 Count
    Generic Allegra | Allergy Relief | Fexofenadine HCl 60 mg | 100 Count
    Generic Allegra | Allergy Relief | Fexofenadine HCl 60 mg | 100 Count
    Generic Allegra | Allergy Relief | Fexofenadine HCl 60 mg | 100 Count
    Generic Allegra | Allergy Relief | Fexofenadine HCl 60 mg | 100 Count
    Generic Allegra | Allergy Relief | Fexofenadine HCl 60 mg | 100 Count

    Generic Allegra | Allergy Relief | Fexofenadine HCl 60 mg | 100 Count

    Welmate

    Regular price $18.95 $13.95 Sale

    Purchase Options
    Delivery Frequency
    - +
    • Welmate Allergy Relief | Fexofenadine HCl 60mg | 100 Count Tablets
    • Compare to the active ingredient in Allergra Allergy 12 HR
    • Contains Fexofenadine Hydrochloride 60mg that provides 12 hours of non-drowsy allergy relief
    • Relieves symptoms of hay fever or other upper respiratory allergies such as runny nose, sneezing, itching of the nose or throat, and itchy and watery eyes
    • Gluten Free Antihistamine | Proudly Made in the USA


    Formulated   with active ingredient fexofenadine, Welmate Allergy Relief's   prescription-strength antihistamine contains 60mg of Fexofenadine HCl that   provides 12-hour support for watery eyes, sneezing, runny nose, itchy throat   and other symptoms of indoor and outdoor allergies. Compare to the active   ingredient in Allegra Allergy 12 HR.


    Formulated with active ingredient fexofenadine, Welmate Allergy Relief's prescription-strength antihistamine contains 60mg of Fexofenadine HCl that provides 12-hour support for watery eyes, sneezing, runny nose, itchy throat and other symptoms of indoor and outdoor allergies. Compare to the active ingredient in Allegra Allergy 12 HR.

    Fexofenadine HCL 60 mg

    Anhydrous lactose, colloidal silicon dioxide, corn starch, croscarmellose sodium, hypromellose, lactose monohydrate, polyethylene glycol, pregelatinized starch (maize), red iron oxide, stearic acid, titanium dioxide, yellow iron oxide

    WARNINGS: Do Not Use if you ever had an allergic reaction to this product or any of its ingredients. Stop use and ask a doctor if an allergic reaction to this product occurs. Seek medical help right away.

    Formulated with active ingredient fexofenadine, Welmate Allergy Relief's prescription-strength antihistamine contains 60mg of Fexofenadine HCl that provides 12-hour support for watery eyes, sneezing, runny nose, itchy throat and other symptoms of indoor and outdoor allergies. Compare to the active ingredient in Allegra Allergy 12 HR.

    Fexofenadine HCL 60 mg

    Anhydrous lactose, colloidal silicon dioxide, corn starch, croscarmellose sodium, hypromellose, lactose monohydrate, polyethylene glycol, pregelatinized starch (maize), red iron oxide, stearic acid, titanium dioxide, yellow iron oxide

    WARNINGS: Do Not Use if you ever had an allergic reaction to this product or any of its ingredients. Stop use and ask a doctor if an allergic reaction to this product occurs. Seek medical help right away.

    Reviews